Zhurnal Srednevolzhskogo Matematicheskogo Obshchestva
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zhurnal SVMO:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zhurnal SVMO, 2010, Volume 12, Number 2, Pages 14–25 (Mi svmo75)  

Parametrization of surfaces by a method of continuation of solution on parameter

E. B. Kuznetsov, P. A. Filatov

Moscow Aviation Institute (State University of Aerospace Technologies)

Abstract: In work theoretical aspects are considered of a method of continuation of solution on parameter. The special attention is given application of this method in tasks of parametrical approach of surfaces splines. The shown results of computational investigation confirm requisite and sufficient conditions to get the best parameters for surfaces parametrization.

Keywords: Parametrization, best parameter, main curvatures, interpolation, cubic spline.

References: PDF file   HTML file
UDC: 517.9

Linking options:
  • http://mi.mathnet.ru/eng/svmo75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Zhurnal Srednevolzhskogo Matematicheskogo Obshchestva
    Number of views:
    This page:36
    References:10

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021